Czechoslovak Mathematical Journal

Vol. 49, No. 3, 1999 · Contents

Milan Kucera:
Bifurcation of periodic solutions to variational inequalities in $\Bbb R^\kappa$ based on Alexander-Yorke theorem

Jaroslav Jezek:
Some decidable congruences of free monoids

Stanislav Jendrol:
Paths with restricted degrees of their vertices in planar graphs

J. C. Gonzalez-Davila, L. Vanhecke:
Locally symmetric immersions

L. Fuchs, G. Viljoen:
Valuated Butler groups of special type

Jan Jakubik:
Cantor-Bernstein theorem for $MV$-algebras

Mumtaz Ahmad Khan, Ajay Kumar Shukla:
On some generalized Sister Celine's polynomials

Vitezslav Novak, Miroslav Novotny:
Pseudodimension of relational structures

Vladimir Muller:
On the topological boundary of the one-sided spectrum

Aarno Hohti, Yun Ziqiu:
Countable Products of Cech-scattered supercomplete spaces

Ricardo J. Alonso Blanco:
$\Cal D$-modules, contact valued calculus and Poincare-Cartan form

Kamil John:
U-ideals of factorable operators

Steve Kirkland:
Constructions for type I trees with nonisomorphic Perron branches

Hans-Gerd Leopold:
Embedding of function spaces of variable order of differentiation in function spaces of variable order of integration

Emilia Haluskova:
Direct limits of monounary algebras

Marian Fabian, Vaclav Zizler:
On uniformly Gateaux smooth $C^{(n)}$-smooth norms on separable Banach spaces

[Contents of Czechoslovak Mathematical Journal]